MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 9MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92346
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Impaired Healing (2378); Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a skin overgrowth on the abutment and slight pain on palpation.Treatment with topical antibiotic (specific date and duration not reported) was unsuccessful.Additionally, the patient requested repositioning of the implant to a lower location, as the original placement interfered with the patient's hair.Subsequently, the patient underwent a revision surgery under general anesthesia on (b)(6) 2025, for an abutment removal.The implant fixture could not be removed due to firm osseointegration and was therefore left in situ and capped with a conical cover screw.A new implant site was created approximately 1 cm inferior to the original location, where a new implant fixture and abutment were placed.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 9MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nabila zahari
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key23970773
Report Number6000034-2026-00072
Device Sequence Number18104205
Product Code LXB
UDI-Device Identifier09321502019767
UDI-Public(01)09321502019767(10)COH1667132(17)280907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92346
Device Catalogue Number92346
Device Lot NumberCOH1667132
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale